Joan L. Walker

University of California, Berkeley - Department of Civil and Environmental Engineering

Berkeley, CA

United States

SCHOLARLY PAPERS

1

DOWNLOADS

134

SSRN CITATIONS

2

CROSSREF CITATIONS

5

Scholarly Papers (1)

1.

Masking Identification of Discrete Choice Models Under Simulation Methods

Journal of Econometrics, Vol. 141, December 2007
Number of pages: 36 Posted: 03 Sep 2008
Lesley Chiou and Joan L. Walker
Occidental College - Department of Economics and University of California, Berkeley - Department of Civil and Environmental Engineering
Downloads 134 (275,720)
Citation 2

Abstract:

Loading...

simulation methods, discrete choice, identification